Sets of p-multiplicity in locally compact groups
Artikel i vetenskaplig tidskrift, 2015

We initiate the study of sets of p-multiplicity in locally compact groups and their operator versions. We show that a closed subset E of a second countable locally compact group G is a set of p-multiplicity if and only if E* = {(s,t) : ts(-1) E ET is a set of operator p-multiplicity. We exhibit examples of sets of p-multiplicity, establish preservation properties for unions and direct products, and prove a p-version of the Stone-von Neumann Theorem.

set of p-multiplicity

C*-algebra

Stone-von Neumann theorem

Författare

I. G. Todorov

Queen's University Belfast

Lyudmyla Turowska

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Studia Mathematica

0039-3223 (ISSN)

Vol. 226 1 75-93

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.4064/sm226-1-4

Mer information

Senast uppdaterat

2018-05-14